Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


alone and afraid
Jan 14, 2007

i have recently been exposed to hiv and i am on a 6 week antivirul combo of kaletra and combavir, i have just gotten over a cold and suffers from bronchitis. (Q) i have slightly swollen lymph nodes in my neck & now i am starting to feel deep muscle cramps in my stomch,other then a cough & some fatiuge i am ok are these signs of an early infection with the virus i am so scared

Response from Dr. Frascino

Hello,

More than likely your symptoms are related to your recent cold/bronchitis, not HIV. You are already taking PEP (Kaletra and Combivir). Consequently, you are doing everything you can possibly do to abort or prevent HIV infection following your recent exposure. Being scared won't help and certainly won't change the outcome of your situation. If your fears and anxieties are difficult to control, talk to your doctor. He may be able to arrange for counseling to help you cope during the PEP and post-PEP testing periods or provide you with some anti-anxiety medications.

Good luck.

Dr. Bob


Previous
fatige help
Next
Partying like a rock star

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement